# SDR ASAA2019080763330

- Difficulty date: August 6, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 63,885 hours, 25,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN FELL OFF FROM ROW 17 DEF AREA. GROUNDED - YES. REINSTALLED "EXIT" LIGHT COVER AT 17 DEF.
